# SDR 0103452289

- Difficulty date: September 26, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- Aircraft time: 61,235 hours, 40,034 cycles
- Engine: Pwa JT8D15A
- Engine time: 51,708 hours, 34,128 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Bullet
- Part number: 65196842
- Condition: Dislodged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, R, E
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT FROM LAN, THE LEFT ENGINE FAILURE LIGHT ILLUMINATED WITH ASSOCIATED LOSS OF THRUST AND VIBRATION FROM THE LEFT ENGINE.  CREW SHUT DOWN THE LEFT ENGINE AND AIRCRAFT RETURNED TO LAN.  MAINTENANCE FOUND NOSE DOME DISLODGED IN NOSE COWL.  REPLACED THE LEFT ENGINE INLET CASE, NOSE COWL, AND NOSE DOME.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
